# SDR SWAA001560

- Difficulty date: August 18, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 15,443 hours, 13,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643435
- Condition: Delaminated
- Location: Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LEFT WING I/B AFT FLAP AND RIGHT WING O/B AFT DELAMINATED.  REMOVED AND REPLACED FLAP ASSYS PER MM.
